# SDR UPS96220428

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track Well
- Condition: Corroded
- Location: Bs 680-695
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION AND MECHANICAL DAMAGE IN SEAT TRACK WELL RBL 45 680 TO 695 WL 208.  CORROSION AND MECHANICAL DAMAGE OUT OF LIMITS IAW SRM 53-10-01, SEAT TRACK WILL BE REPLACED ON UPS NRC 567976.
